Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 13, 2014, 1:40 PM EDT for Hendricks County, Marion County, Morgan County, Indiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2014, 1:40 PM EDT (17:40 UTC)
- Expired
- May 13, 2014, 2:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hendricks County, IN, Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 3 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 1:54 PM EDT | TSTM WND GST 46 | 7 Sw Indianapolis, IN | |
| May 13, 2:04 PM EDT | TSTM WND GST 46 | Indianapolis, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KIND 131740
SVRIND
INC063-097-109-131815-
/O.NEW.KIND.SV.W.0028.140513T1740Z-140513T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EDT TUE MAY 13 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN MARION COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 215 PM EDT
* AT 136 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MOORESVILLE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...MOORESVILLE...PLAINFIELD...SPEEDWAY...CAMBY...
AVON...INDIANAPOLIS INT'L AIRPORT...CLERMONT AND MONUMENT CIRCLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 107 AND 119.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 56 AND 80.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
&&
LAT...LON 3981 8616 3972 8610 3963 8621 3963 8625
3961 8625 3948 8642 3959 8656 3985 8631
TIME...MOT...LOC 1740Z 220DEG 27KT 3958 8643
HAIL...1.00IN
WIND...60MPH
$$
MRD/JK3 follow-up statements
179
WWUS53 KIND 131749
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EDT TUE MAY 13 2014
INC063-097-109-131815-
/O.CON.KIND.SV.W.0028.000000T0000Z-140513T1815Z/
MORGAN IN-MARION IN-HENDRICKS IN-
149 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDRICKS...SOUTHWESTERN MARION AND NORTHEASTERN MORGAN COUNTIES
UNTIL 215 PM EDT...
AT 145 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOORESVILLE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...SPEEDWAY...CAMBY...AVON...INDIANAPOLIS INT'L
AIRPORT...CLERMONT AND MONUMENT CIRCLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 107 AND 119.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 61 AND 83.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
&&
LAT...LON 3981 8616 3972 8610 3963 8621 3963 8625
3961 8625 3953 8636 3964 8651 3985 8631
TIME...MOT...LOC 1749Z 225DEG 36KT 3965 8634
HAIL...0.75IN
WIND...60MPH
$$
MRD/JK283
WWUS53 KIND 131804
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
204 PM EDT TUE MAY 13 2014
INC109-131814-
/O.CAN.KIND.SV.W.0028.000000T0000Z-140513T1815Z/
MORGAN IN-
204 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3981 8616 3972 8610 3963 8620 3964 8622
3963 8623 3963 8635 3975 8639 3985 8631
TIME...MOT...LOC 1804Z 225DEG 38KT 3977 8617
$$
INC063-097-131815-
/O.CON.KIND.SV.W.0028.000000T0000Z-140513T1815Z/
MARION IN-HENDRICKS IN-
204 PM EDT TUE MAY 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDRICKS AND SOUTHWESTERN MARION COUNTIES UNTIL 215 PM EDT...
AT 159 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPEEDWAY...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 107 AND 119.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 67 AND 83.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
&&
LAT...LON 3981 8616 3972 8610 3963 8620 3964 8622
3963 8623 3963 8635 3975 8639 3985 8631
TIME...MOT...LOC 1804Z 225DEG 38KT 3977 8617
HAIL...<.75IN
WIND...60MPH
$$
MRD/JK945
WWUS53 KIND 131811
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 PM EDT TUE MAY 13 2014
INC063-097-131821-
/O.EXP.KIND.SV.W.0028.000000T0000Z-140513T1815Z/
MARION IN-HENDRICKS IN-
211 PM EDT TUE MAY 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS AND
SOUTHWESTERN MARION COUNTIES WILL EXPIRE AT 215 PM EDT/115 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.
LAT...LON 3981 8616 3972 8610 3963 8620 3964 8622
3963 8623 3963 8635 3975 8639 3985 8631
TIME...MOT...LOC 1811Z 225DEG 38KT 3982 8610
$$
MRD/JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:28 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 13, 12:28 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1228 PM EDT TUE MAY 13 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 215 AM EDT TUE MAY 13 2014 CHANGEABLE WEATHER IS IN STORE FOR CENTRAL INDIANA OVER THE NEXT FEW DAYS. A COLD FRONT OVER CENTRAL ILLINOIS WILL VERY SLOWLY MOVE ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THIS WILL RESULT IN CLOUDY SKIES ALONG WITH RAIN SHOWERS AND SCATTERED THUNDERSTORMS ALONG WITH COOLING TEMPERATURES THROUGH WEDNESDAY. MUCH COOLER AIR WILL BUILD IN BY THURSDAY AS AN UPPER LOW MOVES INTO THE GREAT LAKES...PROVIDING MORE CHANCES FOR LIGHT RAIN SHOWERS. TEMPERATURES WILL RECOVER BY EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE PLAINS STATES. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1000 AM EDT TUE MAY 13 2014 MAIN CHANGES WITH THIS UPDATE WILL BE TO RAISE TEMPERATURES OVER THE EASTERN TWO THIRDS OF OUR REGION AND TO DELAY ARRIVAL OF PRECIPITATION A LITTLE. THE COLD FRONT WAS JUST WEST OF THE INDIANA ILLINOIS BORDER AT 14Z. SATELLITE SHOWS CLOUDS HAVE BEEN THINNING OVER THE EASTERN TWO THIRDS OF OUR REGION AND THIS SHOULD ALLOW TEMPERATURES TO RISE A LITTLE MORE UNTIL THE COLD FRONT ARRIVES. SHOWERS HAVE TEMPORARILY DIMINISHED TO OUR WEST. BUT NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE LOWER OHIO VALLEY WILL SPREAD NORTHEAST ACROSS OUR REGION THIS AFTERNOON AS COLD FRONT MOVES EAST INTO OUR AREA. MODELS HAVE TRENDED A LITTLE SLOWER WITH THE COLD FRONT WHICH HAS IT ACROSS OUR WEST AT 18Z AND OVER FAR EAST AND SOUTHEAST SECTIONS BY 00Z. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER 70S OVER NORTHWEST SECTIONS TO THE LOWER 80S ACROSS THE EAST. WESTERN AREAS MAY SEE FALLING TEMPERATURES THIS AFTERNOON AFTER COLD FRONT MOVES THROUGH. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 215 AM EDT TUE MAY 13 2014 MAIN FORECAST CHALLENGE DURING THIS PERIOD WILL BE POPS. GFS AND NAM BOTH AGREE WITH THE SLOW PROGRESSION WITH PASSING FRONT...KEEPING PLENTIFUL DEEP MOISTURE ACROSS THE AREA TONIGHT THROUGH WEDNESDAY. FURTHERMORE...BOTH THE GFS AND THE NAM CONTINUE TO KEEP THE FRONTAL BOUNDARY IN PLACE ACROSS CENTRAL INDIANA ALL THE WAY THROUGH WEDNESDAY NIGHT...BEFORE FINALLY MOVING IT OUT OF THE AREA ON THURSDAY. LOWER LEVEL Q VECTORS DURING THIS TIME SHOW GOOD CONVERGENCE AS WE MIGHT EXPECT ALONG THE FRONT. ALSO AIDING PRECIPITATION ON WEDNESDAY NIGHT WILL BE AN AREA OF LOW PRESSURE OVER THE SOUTHERN PLAINS THAT BOTH THE GFS AND NAM SUGGEST WILL MOVE NORTHEAST ALONG THE FRONT AND BE THE FINAL KICKER TO HELP PUSH THE FRONT OUT OF THE AREA. WHAT ALL OF THIS ADDS UP TO IS A WET AND COOL FEW DAYS. THUS WILL RAISE POPS EACH PERIOD IN THE FORECAST THROUGH WEDNESDAY NIGHT. GIVEN THE EXPECTED CLOUDS...RAIN AND COLD AIR ADVECTION WILL TREND HIGHS COOLER THAN MAVMOS AND STICK CLOSE TO THE MAVMOS ON LOWS. IN THE WAKE OF THE FRONTAL PASSAGE...THE GFS KEEPS BROAD CYCLONIC FLOW IN PLACE. BEST FORCING LOOKS TO MOVE QUICKLY EAST IN THE MORNING HOURS...HOWEVER FORECAST SOUNDINGS CONTINUE TO KEEP SATURATION THROUGH THE DAY IN THE MIDDLE AND LOWER LEVELS. WITH BEST FORCING GONE...BUT GOOD MOISTURE AND CYCLONIC FLOW PERSISTING...WILL STICK CLOSE TO THE MAVMOS POPS ON THURSDAY AND TREND LOWER ON THURSDAY NIGHT AS DAYTIME HEATING IS LOST THEN AND MORE DRY AIR ARRIVES. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 223 AM EDT TUE MAY 13 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. THE EARLY PART OF THE LONG TERM WILL BE INFLUENCED BY A LARGE UPPER TROUGH. THIS WILL KEEP TEMPERATURES WELL BELOW AVERAGE ALONG WITH LOW CHANCES FOR SHOWERS. BY SUNDAY THE UPPER TROUGH WILL START MOVING OFF TO THE EAST WITH UPPER RIDGING BUILDING IN DURING MONDAY. THIS WILL ALLOW TEMPERATURES TO START CLIMBING BACK TOWARD NORMAL. THERE ARE SOME QUESTIONS ABOUT CHANCES FOR RAIN SUNDAY ACROSS THE SOUTHERN FORECAST AREA WITH A STALLED FRONT SOUTH OF THE AREA. GFS/CANADIAN ARE DRY AND MOST GFS ENSEMBLES ARE DRY AS WELL SO DECIDED TO KEEP THE DRY FORECAST. MONDAY SHOULD BE DRY WITH THE UPPER RIDGE BUILDING IN. && .AVIATION /DISCUSSION FOR THE 131800Z TAF ISSUANCE/... ISSUED AT 1228 PM EDT TUE MAY 13 2014 GOOD CONFIDENCE BASED ON POST-FRONTAL...UPSTREAM CEILINGS...THAT FLYING CONDITIONS SHOULD BE MOSTLY IFR BEHIND THE COLD FRONT...THAT SHOULD BE PAST LAF AND HUF BY 18Z AND IND AND BMG BY 22Z. CAP HAS BROKEN AND SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS NORTH AND WEST CENTRAL INDIANA EARLY THIS AFTERNOON. SO...FEEL TEMPO THUNDERSTORM GROUP SHOULD WORK FOR IND AND BMG THROUGH 22Z WITH JUST SHOWERS AT LAF AND HUF...WITH INSTABILITY LACKING BEHIND THE COLD FRONT. WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH GUSTS TO NEAR 20 KNOTS UNTIL FROPA. THEN...WINDS WILL BECOME NORTHWEST TONIGHT LESS THAN 10 KNOTS AND FINALLY NORTH WEDNESDAY AT AROUND 10 KNOTS. WILL SEE SHOWERS EVEN MORE WIDESPREAD AFTER 15Z WEDNESDAY AS A WAVE OF LOW PRESSURE LIFTS ACROSS THE AREA. LESS CONFIDENT IN FLYING CONDITIONS THEN...BUT WILL GO WITH MVFR FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...JH SHORT TERM...PUMA LONG TERM....50 AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 13, 3:36 AM EDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 336 AM EDT TUE MAY 13 2014 INZ021-028>031-035>049-051>057-060>063-067>069-140745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-KNOX-DAVIESS- MARTIN- 336 AM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...TORRENTIAL RAIN...GUSTY WINDS...SMALL HAIL. TIMING: STORMS ARE POSSIBLE THROUGH TODAY AND TONIGHT. DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS TODAY. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO TORRENTIAL RAIN AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: RAIN SHOWERS ARE EXPECTED THROUGH THE MIDDLE OF THE WORK WEEK AS LOW PRESSURE AND A COLD FRONT SLOWLY MOVE ACROSS INDIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ064-065-070>072-140745- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 336 AM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS ARE POSSIBLE. HAZARDS: LIGHTNING...TORRENTIAL RAIN...GUSTY WINDS...SMALL HAIL. TIMING: STORMS ARE POSSIBLE THROUGH TODAY AND TONIGHT. DISCUSSION: A WARM UNSTABLE AIRMASS ACROSS THE AREA ALONG WITH AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS TODAY. SOME STORMS MAY BE STRONG AND PRODUCE GUSTY WINDS AND SMALL HAIL IN ADDITION TO TORRENTIAL RAIN AND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON WEDNESDAY DISCUSSION: AS A COLD FRONT PUSHES ACROSS CENTRAL INDIANA ON WEDNESDAY...WARM AND UNSTABLE AIR IN PLACE ACROSS SOUTHEAST CENTRAL INDIANA MAY RESULT IN AN ISOLATED SEVERE STORM. THE MAIN THREAT FROM ANY STORM WILL BE LARGE HAIL AND DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 2:18 PM EDT | Special Weather Statement | IND | Hamilton | 27 min |
| May 13, 2:39 PM EDT | Special Weather Statement | IND | Hancock | 36 min |
| May 13, 2:58 PM EDT | Special Weather Statement | IND | Delaware | 47 min |
| May 13, 3:11 PM EDT | Special Weather Statement | IND | Shelby | 49 min |
| May 13, 3:31 PM EDT | Special Weather Statement | IND | Rush | 44 min |
| May 13, 5:45 PM EDT | Special Weather Statement | IND | Daviess, Martin | 45 min |
| May 13, 6:03 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 42 min |
| May 13, 7:39 PM EDT | Special Weather Statement | IND | Shelby | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.